# SDR MALA050591

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 17,297 hours, 19,097 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND FLOOR FLANGE AT FS272 IS CORRODED AND HAS BEEN REPAIRED IAW MESABA EO#S53102. REF: EAMS WORK ORDER 212613 TASK 2517
